# SDR CA960925002

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Cracked
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION REVEALED THAT THE BEARING P/N 369D25146 HAD A LONGITUDINAL CRACK ENTIRELY THROUGH THE INNER RACE. THE BEARING INNER RACE IS MOUNTED ON A PINION P/N 369D25125-13. THE RETAINING RING P/N RSN-118 CAME OFF ALLOWING THE INNER RACE TO MOVE PARTIALLY OFF THE PINION THUS CONTACTING THE BACK OF THE BEARING HOUSING AND MILLING ITS WAY INTO THE TOP CASE.
